Fedele, Renato (2009) Madelung fluid description of generalized derivative NLS equation: special solutions and their stability. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Madelung fluid description of generalized derivative NLS equation: special solutions and their stability
Creators:
CreatorsEmail
Fedele, RenatoUNSPECIFIED
Autor/s: A. Visinescu, D. Grecu, R. Fedele, S. De Nicola
Date: 2009
Number of Pages: 9
Department: Scienze fisiche
Identification Number: 10.1007/s11232-009-0098-z
Journal or Publication Title: THEORETICAL AND MATHEMATICAL PHYSICS
Date: 2009
Volume: 160
Page Range: pp. 1066-1074
Number of Pages: 9
Uncontrolled Keywords: nonlinear partial differential equation, generalized nonlinear Schroedinger equation, generalized Korteweg–de Vries equation, Madelung fluid description
Identification Number: 10.1007/s11232-009-0098-z
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7446

Abstract

A correspondence between the families of generalized nonlinear Schr¨odinger (NLS) equations and generalized KdV equations was recently found using a Madelung fluid description. We similarly consider a special derivative NLS equation. We find a number of solitary waves and periodic solutions (expressed in terms of elliptic Jacobi functions) for a motion with a stationary profile current velocity. We study the stability of a bright solitary wave (ground state) by conjecturing that the Vakhitov–Kolokolov criterion is applicable.

Actions (login required)

View Item View Item